# SDR KCSA071066

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE FLOORBEAM VERTICAL SUPPORT IS CRACKED AT STA 2000, RBL 49, AFT SIDE.
